# SDR SWIA202157073

- Difficulty date: January 16, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD GROUND SPOILER HAS CORRODED HARDWARE ON ADLE CLAMPS(3EACH).    (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED 3 SCREWS AND 3 WASHERS WITH NEW AT RH WING INBOARD GROUND SPOILER WS38.00 TO WS68.00,  REF CRJ 700 AMM 20-21-00-910-801-A01.  TUC 8606 DUE: 31/OCT/21.
